# SDR CA111212016

- Difficulty date: December 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,347 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14924HT
- Condition: Faulty
- Location: Engine
- Part time: 399 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER WOULD ENGAGE, BUT WOULD NOT ROTATE.  STARTER REPLACED.
